Nonlinear Dynamics of Tube in Coaxial Flow

by David W. Swindle, Jr.,
John Peddieson, Jr.,

Serial Information: Journal of the Engineering Mechanics Division, 1979, Vol. 105, Issue 1, Pg. 196-199

Document Type: Journal Paper

Abstract: This note describes such as investigation in a relatively simple case. The structure is treated as a simply supported Euler beam of circular cross section with a fixed distance between the supports. It is found that a deformed equilibrium state exists and that this configuration is approached in the cases computed.

Subject Headings: Curved beams | Deformation (mechanics) | Equilibrium | Nonlinear response | Flow (fluid dynamics) | Tubes (structure)

Services: Buy this book/Buy this article


Return to search